Journal Article

A Note on Portfolio Dominance

Christian Gollier

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 64, issue 1, pages 147-150
Published in print January 1997 | ISSN: 0034-6527
Published online January 1997 | e-ISSN: 1467-937X | DOI:
A Note on Portfolio Dominance

Show Summary Details


In the standard portfolio problem, a shift in the distribution of the risky asset is “portfolio-dominated” if it reduces the demand for the risky asset by all risk-averse agents, irrespective of the risk-free rate. We show that the condition obtained by Landsberger and Meilijson (1993), while necessary, is not sufficient for portfolio dominance and we present an exact necessary and sufficient condition.

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.